On the independence number of graphs related to a polarity

Sam Mattheus, Francesco Pavese, Leo Storme

Onderzoeksoutput: Articlepeer review

1 Citaat (Scopus)


We investigate the independence number of two graphs constructed from a polarity of PG(2, q). For the first graph under consideration, the Erdős-Rényi graph E, we provide an improvement on the known lower bounds on its independence number. In the second part of the paper, we consider the Erdős-Rényi hypergraph of triangles H q. We determine the exact magnitude of the independence number of H q, q even. This solves a problem posed by Mubayi and Williford [On the independence number of the ErdŐs-RÉnyi and projective norm graphs and a related hypergraph, J. Graph Theory, 56 (2007), pp. 113-127, Open Problem 3].

Originele taal-2English
Pagina's (van-tot)96-110
Aantal pagina's15
TijdschriftJournal of Graph Theory
Nummer van het tijdschrift2
StatusPublished - 12 dec 2018


Duik in de onderzoeksthema's van 'On the independence number of graphs related to a polarity'. Samen vormen ze een unieke vingerafdruk.

Citeer dit